Volume 14 Number 6
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 14
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Author Index – R
Rabinoff, Joseph
Lifting harmonic morphisms II: Tropical curves and metrized complexes
Racine, Michel
Inner derivations of alternative algebras over commutative rings
Radziwiłł, Maksym
An averaged form of Chowla's conjecture
Raicu, Claudiu
Local cohomology with support in generic determinantal ideals
Secant Varieties of Segre-Veronese Varieties
Raimbault, Jean
Betti numbers of Shimura curves and arithmetic three--orbifolds
Rains, Eric
Invariant theory of $\wedge^3(9)$ and genus 2 curves
Noncommutative geometry and Painlevé equations
Rajchgot, Jenna
Singularities of locally acyclic cluster algebras
Ramsey, Nicholas
The half-integral weight eigencurve
Ranganathan, Dhruv
Moduli of stable maps in genus one and logarithmic geometry II
Rao, Aroor
Horrocks correspondence on ACM varieties
Rapinchuk, Andrei
Bounded generation of SL_2 over rings of S-integers with infinitely many units
Weakly commensurable $S$-arithmetic subgroups in almost simple algebraic groups of types $\mathsf{B}$ and $\mathsf{C}$
Rapinchuk, Igor
On abstract representations of the groups of rational points of algebraic groups and their deformations
Ratazzi, Nicolas
Torsion pour les variétés abéliennes de type I et II
Raulf, Nicole
Double Dirichlet series and quantum unique ergodicity of weight one-half Eisenstein series
Ravikumar, Vijay
Triple intersection formulas for isotropic Grassmannians
Redondo, María
Connected gradings and fundamental group
Reeh, Sune
The abelian monoid of fusion-stable finite sets is free
Reichelt, Thomas
Examples of hypergeometric twistor D-modules
Reichstein, Zinovy
Essential $p$-dimension of algebraic groups whose connected component is a torus
Essential dimension of inseparable field extensions
The essential dimension of the normalizer of a maximal torus in the projective linear group
Reif, Shifra
Denominator identity for affine Lie superalgebras with zero dual Coxeter number
Grothendieck rings for Lie superalgebras and the Duflo-Serganova functor
Kac-Wakimoto character formula for the general linear lie superalgebra
Reineke, Markus
Quiver Grassmannians and degenerate flag varieties
Semi-stable Chow-Hall algebras of quivers and quantized Donaldson-Thomas invariants
Rémond, Gaël
Conjecture de Shafarevitch effective pour les revêtements cycliques
Reutenauer, Christophe
Algebraicity of the zeta function associated to a matrix over a free group algebra
Rhemtulla, Akbar
Discretely ordered groups
Rhoades, Robert
Modularity of the concave composition generating function
Ricolfi, Andrea
The Hilbert scheme of hyperelliptic Jacobians and moduli of Picard sheaves
Riedl, Eric
Nef cones of Hilbert schemes of points on surfaces
Positivity results for spaces of rational curves
Righetti, Mattia
On the density of zeros of linear combinations of Euler products for $\sigma >1$
Ringel, Claus
Gorenstein-projective and semi-Gorenstein-projective modules
Risager, Morten
Double Dirichlet series and quantum unique ergodicity of weight one-half Eisenstein series
Rivera-Letelier, Juan
p-Adic distribution of CM points and Hecke orbits. I. Convergence towards the Gauss point
Roberts, David
Hurwitz monodromy and full number fields
The tame-wild principle for discriminant relations for number fields
Robinson, Geoffrey
Involutions,weights and p-local structure
Rocher, Magali
On smooth curves endowed with a large automorphism p-group in characteristic p>0
Rodgers, Brad
Arithmetic functions in short intervals and the symmetric group
Roditty-Gershon, Edva
Variance of arithmetic sums and $L$-functions in $\mathbb{F}_q[t]$
Rodrigues Jacinto, Joaquín
$(\varphi, \Gamma)$-modules de de Rham et fonctions $L$ $p$-adiques
Roemer, Tim
Algebraic properties of generic tropical varieties
Rogalski, Daniel
Classifying orders in the Sklyanin algebra
Free subalgebras of quotient rings of Ore extensions
Rogers, Mathew
Functional equations for Mahler measures of genus-one curves
Rolfsen, Dale
Discretely ordered groups
Romagny, Matthieu
Moduli of Galois p-covers in mixed characteristics
Rond, Guillaume
Local topological algebraicity with algebraic coefficients of analytic sets or functions
Rose, Michael
The derived moduli space of stable sheaves
Rossi, Maria Evelina
Contracted ideals and the Groebner fan of the rational normal curve
Rössler, Damian
On the group of purely inseparable points of an abelian variety defined over a function field of positive characteristic II
On the Manin--Mumford and Mordell--Lang conjectures in positive characteristic
Roth, Michael
Cup products of line bundles on homogeneous varieties and generalized PRV components of multiplicity one
Royals, Robert
Dynamics on abelian varieties in positive characteristic
Royer, Emmanuel
Poisson structures and star products on quasimodular forms
Rozensztajn, Sandra
On the locus of 2-dimensional crystalline representations with a given reduction modulo p
Ru, Min
A subspace theorem for subvarieties
Rudnick, Ze'ev
Squarefree polynomials and M\"obius values in short intervals and arithmetic progressions
Ruffo, James
Quasimaps, straightening laws, and quantum cohomology for the Lagrangian Grassmannian
Rülling, Kay
Higher direct images of the structure sheaf in positive characteristic
Rumely, Robert
A Finiteness property of torsion points
A new equivariant in non-Archimedean dynamics
Russell, Henrik
Albanese varieties with modulus over a perfect field
Rydh, David
Artin's criteria for algebraicity revisited
Coherent Tannaka duality and algebraicity of Hom-stacks